There was a current news story about a women who had serious bone degration and breakage after taking fosamax for a long period of time. It was stated that one should not take this drug for over 5 yrs. I have ostopenia and have taken fosamax for about 6-7 years as a preventive. Should I discontinue its use?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
crave a cup of coffee when I wake up in the morning. I also really dislike waking up and drinking a glass of water. Are we supposed to take Fosamax ...
1 answer • 4 Mar 2010
Does this regimen hinder the absorption of either Synthroid or Fosamax. I wait at least an hour after taking Fosamax before eating breakfast. Also I ...
2 answers • 14 May 2010
... recommended. Then restarting the weekly medication. ??
1 answer • 5 Jan 2011
ie: it's reported after 5 yrs fosamax if not longer effective and should be discontinued. At a Women's Health Seminar, a gyn told us that ...
0 answers • 31 Jul 2013